advertisement
Question
Posted by: Lizzie | 2007/05/21

Eetlus dempers & swangerskap

Ek het vir periodes lank (nooit aaneenlopend, aan & af) eetlusdempers gebruik (Leanor) en wil nou swanger raak. Die afgelope 3 maande het ek geen eetlusdempers gebruik nie, kan dit nog in my sisteem wees? Kan dit die baba beinvloed as ek nou swanger raak?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Three months is long enough for the Leonor to be out of your system and it would not affect the baby.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Lizzie | 2007/05/24

Baie dankie, julle!!!!!!

Reply to Lizzie
Posted by: Gwendo | 2007/05/21

Hello

Sover ek weet (en dink) behoort dit reeds uit jou liggaam te wees, en dit behoort dus niks aan jou babatjie te doen nie. Solank jy dit net nie gebruik terwyl jy swanger is nie, maar verder dink ek nie jy behoort bekommerd te wees nie.

Sterkte!

Reply to Gwendo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement